# SDR USA2004F00055

- Difficulty date: May 25, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED NUMEROUS EMERGENCY LIGHTS, THROUGHOUT THE INTERIOR CABIN, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
